MathSciNet Relay Station
MathSciNet bibliographic data
MR648852 92A09 (35B32 35R30)
Ermentrout, G. B.; Cowan, J. D. Temporal oscillations in neuronal nets. J. Math. Biol. 7 (1979), no. 3, 265–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement